NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Morning dr, i m 29 yrs of age. Last year i ve been diagnosed with hbp and was put on treatment up to now. My health has become a burden on me,just one day in a week when i feel better. i ve taking lots of meds which might sum of the cause of how i feel now. The big problem i hve is fear walking alone and be around many pipol coz most of the time i feel like my blood is not flowing well and i hve diziness even wen i walk i sumtyms lose balance. I ve been feeling a awful on my left face too like um gona gt numb especially my upper lip .my left arm and leg start to feel like nerves are being pulled. i dnt hve peace anymore coz i trying to conceive too. is ther anything els i can do ,i ve been to dr but nothing has changed "

    User Avatar
    A 31 years year old female asked:
    2 years ago
    Morning dr, i m 29 yrs of age. Last year i ve been diagnosed with hbp and was put on treatment up to now. My health has become a burden on me,just one day in a week when i feel better. i ve taking lots of meds which might sum of the cause of how i feel now. The big problem i hve is fear walking alone and be around many pipol coz most of the time i feel like my blood is not flowing well and i hve diziness even wen i walk i sumtyms lose balance. I ve been feeling a awful on my left face too like um gona gt numb especially my upper lip .my left arm and leg start to feel like nerves are being pulled. i dnt hve peace anymore coz i trying to conceive too. is ther anything els i can do ,i ve been to dr but nothing has changed
    Dr. Faith A answered:
    2 years ago
    Hello dear, I can identify with your concerns. Pls don't be discouraged. Who is managing you, a general practitioner (GP) or a Physician? You may be taking an overdose of the anti-hypertensives, do you get your BP checked regularly to be sure it's in sync with your drug doses? This might explain the dizziness you feel sometimes. About the numbness, it's not to be taken lightly. Pls go see your doctor, possibly another and preferably a Physician who will both manage your BP and any heart complication that may have arisen from your HBP. Take care now.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app